# SDR 04FDEA02452

- Difficulty date: August 11, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DENTED AT BS 950 18, STRINGER 7 LT.  *S/D*  STR 7 LT ORIGINALLY FOUND OUT OF LIMITS (NO DENTS ALLOWED).  REMOVED DENT BY BENDING EDGE OF STRINGER.  MATERIAL LOSS A AS ALLOWABLE & STRINGER IS IN LIMITS PER SRM 53-10-1.  ALODINED & PRIMED BLEND AREA PER FED EX MM 51-20-151-7.
